# SDR DL72S961146

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139131
- Condition: Corrosion
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CORRODED AT STATION 990 ALONG STRINGER 28R.  MAXIMUM LENGTH OF THE CUTOUT IS 7.5 WHILE MAXIMUM WIDTH IS 4.5.  THE SKIN IS FABRICATED FROM CLAD 2024-T3 WITH A THICKNESS OF 0.145.
